# SDR AALA202105309007

- Difficulty date: May 29, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N995AN
- Make and model: Airbus A321-231
- Aircraft serial: 7301
- Aircraft time: 13,439 hours, 5,128 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE WARNING APPEARED VERY BRIEFLY TWICE. IDENTIFIED AS LAVATORY BY FLIGHT ATTENDANTS WITH NO EVIDENCE OF SMOKE. NO SMOKE NOTED BY FLIGHT ATTENDANT. ACCOMPLISHED SATISFACTORY OPERATION CHECK OF SMOKE DETECTOR SYS 26-17-00.
